# SDR UIEA2018071501467

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,257 hours, 15,407 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Software
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL ON CAPT AND FO ND WITH WX RADAR ON LT SYS. RT SYSTEM WX RADAR WORKS NORMAL. REINSTALLED SOFTWARE FOR L/R/CENTER SYMB GENERATOR IAW 34-22-00 OPS CHECK GOOD. LEFT & RIGHT OPS CHECK WEATHER RADAR IAW AMM 34-43-00 ON CKS GOOD.
